# SDR USAA2014070700014

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 45,807 hours, 16,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 3489
- Condition: Faulty
- Location: Cabin
- Part time: 2,560 hours, 1,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EPSU MID RT FAULT FIN 14WL.  R & R EPSU 14WL IAW AMM 33-51-38-0401.
